# SDR CALA0700356

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK CORRODED AT STA 867-947, LBL 40.  A NEW SEAT TRACK SECTION WAS INSTALLED IAW SRM 53-00-52, REPAIR 3, FIGURE 201.
